# SDR 2009F00053

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: General aviation
- Aircraft: N92BE
- Make and model: Cessna 501
- Aircraft serial: 5010098
- Engine: Wilint FJ442A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part serial: 488R
- Condition: Destroyed
- Location: Zone 700
- Part time: 8,510 hours, 317 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKE PRESSURE APPLIED TO BRAKE AFTER LANDING, ACFT VEERED TO THE RT DUE TO RT BRAKE LOCKING UP.  ACFT WOULD NOT MOVE/TAXI UNDER ITS OWN POWER, TUG REQUIRED.  ACFT LANDING WEIGHT WAS APPROX 9600 LBS.  ACFT WAS AT SLOW TAXI SPEED 3-5 MPH WHEN EVENT OCCURRED.
